# SDR ASAA0580520

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: C23AL230007
- Condition: Corroded
- Location: Fs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND ANTENNA DOUBLER CORRODED IN AFT CARGO BAY.  REPLACED DOUBLER.  (M)
